# SDR FDEA201410283407

- Difficulty date: October 28, 2014
- Submitted: November 4, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N31382
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF ANCHOR NUT FROM OUTER STRAP ON THE APU AIR INLET DOOR CUT OUT FOUND OUTER STRAP FOUND EXFOLIATION CORROSION AT BS 1825 STRINGERS 3 - 6R.  FOUND OUT OF LIMITS IAW SRM 53-80-15 TABLE 101 ALLOWABLE DAMAGE 1 REV 112.  STRAP REMOVED AND REPLACED IAW DWG 148N3138 SHT 1 REV C, AND  DWG 148N3105 SHT 1 REV C.  REPAIR CLASSIFIED AS MAJOR.
